International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 113 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 9 Issue 12, December 2020


A New Algebraic Method for IBFS of a Transportation Problem and Comparison with NWC Method

S. D. Manjarekar, A. P. Bhadane


Abstract: In this paper, we have develop the new algebraic method for the initial basic feasible solution of the balanced transportation problem by algebraic approach for finding out the initial basic feasible solution and compare it with North – West Corner Method and have shown that the new algebraic method is best as compare to NWC method.


Keywords: Transportation Problem, Field, Prime Number


Edition: Volume 9 Issue 12, December 2020,


Pages: 89 - 90


How to Cite this Article?

S. D. Manjarekar, A. P. Bhadane, "A New Algebraic Method for IBFS of a Transportation Problem and Comparison with NWC Method", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SR201124181615, Volume 9 Issue 12, December 2020, 89 - 90

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Transportation Problem'

Downloads: 139 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Downloads: 51 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 500 - 503

Chance Constraint Programming and PSO Techniques for a Multilevel Uncertain Transportation in Supply Chain Model

Sheikh Ahmed Hossain

Share this Article

Similar Articles with Keyword 'Field'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 0

Research Paper, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 2291 - 2294

Historical Developments in Fractional Calculus: A Survey

Minatai B. Labade

Share this Article

Similar Articles with Keyword 'Prime Number'

Downloads: 8 | Monthly Hits: ⮙2

Research Paper, Mathematics, Uganda, Volume 10 Issue 8, August 2021

Pages: 538 - 547

Riemann Hypothesis and the Distribution of Prime Numbers

Adriko Bosco

Share this Article

Downloads: 12

Research Paper, Mathematics, India, Volume 10 Issue 4, April 2021

Pages: 539 - 540

A Curious Connection between Fermats Number and Multiple Factoriangular Numbers

Swati Bisht, Dr. Anand Singh Uniyal

Share this Article

Similar Articles with Keyword 'Transportation'

Downloads: 139 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Downloads: 51 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 500 - 503

Chance Constraint Programming and PSO Techniques for a Multilevel Uncertain Transportation in Supply Chain Model

Sheikh Ahmed Hossain

Share this Article

Similar Articles with Keyword 'Problem'

Downloads: 160

Research Paper, Mathematics, Nigeria, Volume 6 Issue 8, August 2017

Pages: 1893 - 1895

Integer Linear Programming Applied to Nurses Rostering Problem

A. A. Maidamisa, H. A. Odiniya

Share this Article

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article
Top